# SDR CALA2015042800334

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 47,624 hours, 16,874 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: 59130032
- Condition: Defective
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING & RUNWAY EXIT BRAKES WERE DRAGGING & ADDITIONAL THRUST WAS NEEDED TO CONTINUE.  COULD NOT GET BRAKES TO FULL RELEASE & NEEDED OVER 60% POWER TO MOVE THE ACFT.  REPLACED QUICK DISCONNECT FITTING.  OPERATIONS CHECKED GOOD PT MM 25-3 245-3-0004.
